Alert archive / Illinois / Wind Advisories in 2005

Wind Advisory 4, NWS Chicago, IL

November 23, 200516 counties in Illinois; 5 counties in Indiana

NWS Chicago, IL issued this wind advisory at Nov 23, 2005, 3:35 PM CST for 16 counties in Illinois; 5 counties in Indiana. It took effect at Nov 23, 2005, 10:00 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2005, 3:35 PM CST (21:35 UTC)
In effect from
Nov 23, 2005, 10:00 PM CST
Expired
Nov 24, 2005, 4:00 PM CST
In force
18 hr
Issued by
NWS Chicago, IL
All 21 counties

Boone County, IL, DeKalb County, IL, DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, Livingston County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL, Benton County, IN, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 15 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2005-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2005-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
614 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLOT 232135
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
335 PM CST WED NOV 23 2005

...WIND ADVISORY IN EFFECT FOR NORTHERN ILLINOIS AND NORTHWEST
INDIANA FROM 10 PM CST WEDNESDAY TO 4 PM CST THURSDAY...

.A LOW PRESSURE SYSTEM ACROSS LAKE SUPERIOR WILL CONTINUE TO
STRENGTHEN TONIGHT...MOVING INTO THE EASTERN GREAT LAKES ON
THURSDAY. COLD AIR WILL FILTER INTO THE REGION ON STRONG NORTHWEST
WINDS BEHIND THIS LOW PRESSURE SYSTEM TONIGHT INTO THURSDAY.

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
240300-
/O.NEW.KLOT.WI.Y.0004.051124T0400Z-051124T2200Z/
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
435 PM EST WED NOV 23 2005 /335 PM CST WED NOV 23 2005/

...WIND ADVISORY IN EFFECT FROM 10 PM CST /11 PM EST/ THIS
EVENING TO 4 PM CST /5 PM EST/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM CST /11 PM EST/ THIS
EVENING TO 4 PM CST /5 PM EST/ THURSDAY.

NORTHWEST WINDS OF 20 TO 30 MPH THIS EVENING WILL INCREASE TO 25
TO 35 MPH BY LATE THIS EVENING. THE NORTHWEST WINDS WILL CONTINUE
AT 25 TO 35 MPH ON THURSDAY...WITH GUSTS TO 45 MPH POSSIBLE
THROUGH THE DAY. WINDS WILL BEGIN TO SUBSIDE LATE THURSDAY
AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO
45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING A
CHALLENGE... IF NOT DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.


$$
3 follow-up statements
000 
WWUS73 KLOT 240316
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
916 PM CST WED NOV 23 2005

...WIND ADVISORY IN EFFECT FOR NORTHERN ILLINOIS AND NORTHWEST
INDIANA FROM 10 PM CST WEDNESDAY TO 4 PM CST THURSDAY...

.AN INTENSE LOW JUST NORTH OF LAKE HURON WILL MOVE EAST INTO 
EXTREME SOUTHEAST ONTARIO NEAR THE NEW YORK BORDER BY THURSDAY
AFTERNOON. THE LOW WILL CONTINUE TO DEEPEN AS IT MOVES EAST. 
COLD AIR WILL MOVE INTO NORTHERN ILLINOIS AND NORTHWEST INDIANA 
WITH A VERY STRONG NORTHWEST WIND OVERNIGHT AND THURSDAY. 

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
241130-
/O.CON.KLOT.WI.Y.0004.051124T0400Z-051124T2200Z/
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
1016 PM EST WED NOV 23 2005 /916 PM CST WED NOV 23 2005/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST /5 PM EST/
THURSDAY...

A NORTHWEST WIND OF 15 TO 25 MPH WILL INCREASE OVERNIGHT TO 25 TO
35 MPH. THE NORTHWEST WIND WILL CONTINUE AT 25 TO 35 MPH
THURSDAY...THANKSGIVING DAY...WITH GUSTS TO 45 MPH POSSIBLE. THE 
WIND WILL BEGIN TO SUBSIDE LATE THURSDAY AFTERNOON.

A WIND ADVISORY MEANS THAT A SUSTAINED WIND OF 30 MPH OR GUSTS TO
45 MPH IS EXPECTED. A WIND THIS STRONG CAN MAKE DRIVING A
CHALLENGE... IF NOT DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION DURING YOUR HOLIDAY TRAVEL.

$$
000 
WWUS73 KLOT 241211
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
611 AM CST THU NOV 24 2005

...WIND ADVISORY IN EFFECT FOR NORTHERN ILLINOIS AND NORTHWEST
INDIANA FROM 10 PM CST WEDNESDAY TO 4 PM CST THURSDAY...

.AN INTENSE LOW OVER LAKE ERIE WILL MOVE EAST THROUGH NEW ENGLAND
THIS AFTERNOON. COLD AIR WILL MOVE INTO NORTHERN ILLINOIS AND
NORTHWEST INDIANA DRIVING STRONG NORTHWEST WINDS TODAY.

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
242015-
/O.CON.KLOT.WI.Y.0004.000000T0000Z-051124T2200Z/
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
711 AM EST THU NOV 24 2005 /611 AM CST THU NOV 24 2005/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST /5 PM EST/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST /5 PM EST/ THIS
AFTERNOON. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND GUSTS TO
45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING A
CHALLENGE... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION DURING YOUR HOLIDAY TRAVEL.

$$
000 
WWUS73 KLOT 241700
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
1100 AM CST THU NOV 24 2005

...WIND ADVISORY IN EFFECT FOR NORTHERN ILLINOIS AND NORTHWEST
INDIANA UNTIL 4 PM CST THIS AFTERNOON...

.STRONG LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL MOVE EAST
TO NEW ENGLAND THIS AFTERNOON. COLD AIR WILL MOVE INTO NORTHERN
ILLINOIS AND NORTHWEST INDIANA DRIVING STRONG NORTHWEST WINDS THIS
AFTERNOON.

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
242200-
/O.CON.KLOT.WI.Y.0004.000000T0000Z-051124T2200Z/
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN...
OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO...
MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
1200 PM EST THU NOV 24 2005 /1100 AM CST THU NOV 24 2005/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST /5 PM EST/ THIS
AFTERNOON...

NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
THROUGH THE EARLY AFTERNOON HOURS. THE WINDS WILL SLOWLY DIMINISH
DURING THE LATE AFTERNOON INTO THE EARLY EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND GUSTS TO
45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING A
CHALLENGE... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION DURING YOUR HOLIDAY TRAVEL.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Nov 23, 3:20 PM CST, 15 minutes earlier.

Area forecast discussion, Nov 23, 3:20 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
320 PM CST WED NOV 23 2005

.DISCUSSION FOR AFTERNOON ZONES/GRIDS...

MAIN CONCERNS FOR THIS FORECAST WILL BE ON WINDS TONIGHT INTO
THURSDAY...ALONG WITH NEXT CHANCE OF PRECIPITATION ON FRIDAY.

STRONG SURFACE PRESSURE FALLS ARE NOW WORKING INTO THE OHIO RIVER
VALLEY WITH SURFACE WARM FRONT BEGINNING TO PASS THROUGH NORTHWEST
INDIANA AT THIS TIME. COLD ADVECTION NOW ALREADY UNDERWAY ACROSS
WESTERN PORTIONS OF CWA...ALTHOUGH STRONGER LOW LEVEL CAA LOOKS TO
BE INTO NORTHERN ILLINOIS MORE TOWARD THE 04Z-06Z TIME FRAME AS
SURFACE TROUGH LOCATED ACROSS NWRN WI/ERN MN DROPS INTO THE AREA.
INCREASING MIXED LAYER DEPTH WITH STRONG CAA SHOULD PROMOTE GUSTS
NUDGING UP AGAINST WIND ADVISORY CRITERIA BY LATE THIS EVENING.
SYNOPTIC SCALE SUBSIDENCE WILL ALSO BECOME MORE PRONOUNCED BY 06Z AS
UPPER LOW ACROSS SOUTHERN ONTARIO DROPS INTO LOWER MICHIGAN. WILL
ISSUE WIND ADVISORY FOR LATE THIS EVENING INTO THURSDAY AS SURFACE
LOW CONTINUES TO DEEPEN ACROSS THE NORTHERN LAKES TONIGHT. DEEP
MIXING UP TO 800 HPA STILL APPEARS ON TRACK FOR TOMORROW WITH NAM
PROGS INDICATING 850 HPA WINDS OF 40-45 KNOTS...SO GUSTS INTO THE 40
KNOT RANGE STILL LOOK LIKE A GOOD POSSIBILITY.

STRATOCU IN COLD ADVECTION WILL CONTINUE TO DROP SOUTHWARD THROUGH
THE CWA THIS EVENING. SHOULD SCATTER OUT LOW CLOUDS EARLY THURSDAY
WITH STRONGEST CAA DROPPING SOUTH OF THE AREA. DID NOT MAKE MANY
CHANGES TO INHERITED TEMPS FOR THURSDAY...GENERALLY IN THE MIDDLE
20S BUT NORTHWEST WINDS OF 25 TO 40 MPH WILL SEND WIND CHILLS IN THE
SINGLE DIGITS. ATTENTION THEN TURNS TO FRIDAY...WITH NAM/GFS BOTH IN
AGREEMENT IN TAKING ANOTHER UPPER LEVEL SPEED MAX DOWN BACK SIDE OF
EASTERN CONUS LONGWAVE TROUGH. SOME IMPRESSIVE LOW/MID LEVEL WARM
ADVECTION SHOULD SET UP ACROSS WESTERN MINNESOTA/WESTERN IOWA FRIDAY
AFTERNOON AS SURFACE RIDGE DEPARTS...WITH THIS AREA OF ISENTROPIC
LIFT SPREADING ACROSS NRN IL/SRN WI LATE FRIDAY AFTERNOON INTO
FRIDAY EVENING. DID NUDGE UP CHANCE POPS A BIT NORTH OF I-80 FOR
THIS TIME PERIOD. WILL NEED TO MONITOR THIS TIME PERIOD IN UPCOMING
RUNS GIVEN STRENGTH OF LOW LEVEL BAROCLINIC ZONE AND THE POTENTIAL
FOR SOME ENHANCED BANDING.

UPPER RIDGE BUILDS INTO MS VALLEY FOR SATURDAY AS NEXT PACIFIC UPPER
TROUGH DIGS ACROSS THE SOUTHWEST CONUS. CHANCES OF RAIN WILL
INCREASE SATURDAY NIGHT INTO SUNDAY IN ADVANCE OF THIS TROUGH. THE
ACTIVE PATTERN SHORT WAVE PATTERN WILL CONTINUE INTO EARLY NEXT WEEK
WITH ACTIVE EASTERN PACIFIC SHORT WAVE PATTERN. ALOT OF RUN TO RUN
INCONSISTENCIES IN THE MEDIUM RANGE MODELS REGARDING PHASING WITH
NORTHERN/SOUTHERN STREAMS ACROSS THE WESTERN CONUS EARLY NEXT
WEEK...SO AT THIS POINT DID NOT MAKE MANY DRASTIC CHANGES.

NDM

&&

.AVIATION...

DISCUSSION REGARDING 18Z TAFS...

SC DECK BEGINNING TO MOVE SOUTH OUT OF WI AND SHOULD IMPACT
TERMINALS IN THE NEXT HOUR BRINGING MVFR CIGS. AIRMASS DRIES
SOMEWHAT OVERNIGHT IN LOWER LAYERS AS SEEN IN TIME SECTIONS SO SCT
RATHER THAN OVC APPEARS TO BE IN LINE. MORE IMPORTANT FACTOR WILL BE
WINDS. SEVERAL WIND SHIFTS NOTED IN SURFACE DATA WITH TROUGH OVER
LAKE SUPERIOR. FIRST WILL BE TO WEST IN THE NEXT HOURS OR SO. SPEEDS
SHOULD PICK UP SIGNIFICANTLY THIS EVENING AS GUSTS GO TO 35 KTS.
CONINTUED INCREASE IN SPEEDS OVERNIGHT WITH TIGHTENING GRADIENT AND
VERY STRONG CAA. GUSTS TO 40 KTS APPEAR REASONABLE. SHORT WAVES
ROTATING THROUGH UPPER TROUGH FOR REMAINDER OF CYCLE WILL KEEP
GRADIENT TIGHT AND BRING SOME VARITATIONS IN NORTHERLY WIND
DIRECTIONS LATE IN THE PERIOD AS SURFACE REFLECTIONS PASS ACROSS
UPPER MIDWEST

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...WIND ADVISORY TONIGHT THROUGH THURS AFTERNOON ALL OF IL CWA.
.IN...WIND ADVISORY TONIGHT THROUGH THURS AFTERNOON ALL OF IN CWA.
.LM...STORM WARNING IN EFFECT THRU THURS EVENING.
Hazardous weather outlook, Nov 23, 9:30 AM CST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
930 AM CST WED NOV 23 2005

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-241200-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
930 AM CST WED NOV 23 2005

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... TODAY AND TONIGHT

A COLD FRONT WILL TRACK THROUGH THE REGION TONIGHT...WITH NORTHWEST
WINDS EXPECTED TO INCREASE TO 20 TO 35 MPH THIS EVENING...WITH
HIGHER GUSTS AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

MUCH COLDER AIR WILL MOVE INTO THE REGION ON THURSDAY.  HIGH
TEMPERATURES WILL ONLY REACH INTO THE MIDDLE 20S.  GUSTY WINDS
OF 20 TO 40 MPH WILL DROP WIND CHILL TO NEAR ZERO ON THURSDAY
NIGHT AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

LMZ740>745-766-241200-
WINTHROP HARBOR IL TO MICHIGAN CITY IN-
LAKE MICHIGAN-
930 AM CST WED NOV 23 2005

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT FOR THE ILLINOIS AND INDIANA NEARSHORE
WATERS.  SOUTH WINDS THIS MORNING WILL BECOME GALES TO 45 KNOTS BY
EARLY THIS EVENING.  WAVES ARE EXPECTED TO BUILD TO 8 TO 12 FEET FOR
THE ILLINOIS NEARSHORE WATERS AND 12 TO 16 FEET FOR THE INDIANA
NEARSHORE WATERS.

A STORM WARNING IS IN EFFECT FOR THE OPEN WATERS OF LAKE MICHIGAN.
WINDS WILL BUILD TO 35 KNOT GALES BY LATE THIS AFTERNOON.  WINDS
WILL CONTINUE TO INCREASE TO STORM FORCE WINDS TO 50 KNOTS BY LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

A GALE WARNING WILL CONTINUE THROUGH THURSDAY EVENING FOR THE
NEARSHORE WATERS.  GALES TO 45 KNOTS WILL CONTINUE THROUGH THURSDAY
EVENING BEFORE DIMINISHING TO 30 KNOTS BY FRIDAY MORNING.  WAVES ARE
EXPECTED TO BUILD TO 8 TO 12 FEET FOR THE ILLINOIS NEARSHORE WATERS
AND 12 TO 16 FEET FOR THE INDIANA NEARSHORE WATERS.

A STORM WARNING WILL CONTINUE FOR THE OPEN WATERS OF LAKE MICHIGAN
THROUGH THURSDAY EVENING. NORTHWEST STORM FORCE WINDS TO 50 KNOTS
WILL CONTINUE THROUGH EARLY AFTERNOON BEFORE SUBSIDING TO 35 KNOTS
GALES.  35 KNOTS GALES SHOULD CONTINUE OVERNIGHT THROUGH FRIDAY
MORNING AND THEN DECREASE TO 30 KNOTS DURING THE DAY FRIDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

Nearby

Wind Advisories in Illinois, 2005Wind Advisories in Indiana, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.